Ask The Doctor > Questions & Answers > Uti help, and std help

Uti help, and std help

Patient: I got tested for a uti and it came back positive, I have been taking ciproflexacin for three days and I just finished taking them last night. I also got tested for STD’s. My uti has still not cleared up and I was wondering how long it will take to clear up and is it possible to have an std? I have virtually no symptoms, just having to pee a lot and no stomach pain after having finished taking the antibiotics. I only have a little itching down there. I think it may be the start of a yeast infection but I’m not sure. (I usually get yeast infections after taking antibiotics. What do you think?

 

 

Symptoms: Peeing a lot

 

 

Doctor: Hello,Thank you for your medical query at AskTheDoctor.comI understand your concern.The highly contagious STIs l ike Herpes, or HPV does not take more than 2 weeks to show up in the acute stage. But it really can’t be predicted how long they will take to show up.The itching down there seems to be due to either yeast infection or could be from the ciprofloxacin itself.Please get an STI panel done so that you can have mental peace once the STIs are ruled out.Hope this was helpful,Regards.

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment